# SDR HEEA0012675

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5012V
- Make and model: Bell 206L-1
- Aircraft serial: 45200
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Housing Assy
- Part number: 206040241001
- Condition: Stripped
- Location: Freewheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSY THREADS STRIPPED.
